# SDR UPS07M51252

- Difficulty date: October 13, 2007
- Submitted: December 5, 2007
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11
- Aircraft serial: 48566
- Aircraft time: 42,234 hours, 6,015 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LT HORIZ STAB NR 21 BARREL NUT HOLE FOUND CORRODED.  CORROSION REMOVED AT BARREL NUT BORE PER SRM 51-21-01V.2R.35.10X MAGNIFICATION DETAILED VISUAL INSP C/OUT FOUND NO CORROSION EVIDENT.  BARREL NUT BORE BLEND OUT VOIDS AND BOTTOM PERIPHERY RADIUS SMOOTHEN AND PROTECTED PER SRM51-21-01V.2R.35.  REP SLEEVE BUSHING FAB AND PROTECTED PER EO MD11-5510 -19409-L FIG 5.  REP C/OUT AT NR 21 LT BORE IS ACCEPTABLE PER EN 1684-07.
